Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 64, NWS La Crosse, WI

May 17, 2017Jackson County, La Crosse County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at May 17, 2017, 12:08 AM CDT for Jackson County, La Crosse County, Trempealeau County, Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2017, 12:08 AM CDT (05:08 UTC)
Expired
May 17, 2017, 12:45 AM CDT
In force
37 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jackson County, WI, La Crosse County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 29 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 9:47 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
825 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

963 
WUUS53 KARX 170508
SVRARX
WIC053-063-121-170545-
/O.NEW.KARX.SV.W.0064.170517T0508Z-170517T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1208 AM CDT WED MAY 17 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Northern La Crosse County in west central Wisconsin...
  Southwestern Jackson County in west central Wisconsin...
  Southeastern Trempealeau County in west central Wisconsin...

* Until 1245 AM CDT

* At 1207 AM CDT, severe thunderstorms were located along a line 
  extending from near Blair to near Trempealeau, moving east at 45 
  mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Blair around 1210 AM CDT. 
  Brice Prairie around 1215 AM CDT. 
  Onalaska and Holmen around 1220 AM CDT. 
  West Salem around 1230 AM CDT. 
  Black River Falls around 1235 AM CDT. 

Other locations impacted by these severe thunderstorms include
Franklin, Ettrick, Melrose, Taylor and Camp Decorah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4415 9093 4415 9095 4413 9098 4408 9097
      4387 9109 4392 9136 4394 9136 4397 9141
      4400 9144 4401 9149 4438 9129 4433 9083
TIME...MOT...LOC 0507Z 277DEG 37KT 4435 9121 4393 9144 

HAIL...<.75IN
WIND...60MPH
 
$$

AJ
2 follow-up statements
967 
WWUS53 KARX 170526
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1226 AM CDT WED MAY 17 2017

WIC053-063-121-170545-
/O.CON.KARX.SV.W.0064.000000T0000Z-170517T0545Z/
La Crosse WI-Jackson WI-Trempealeau WI-
1226 AM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN LA CROSSE...SOUTHWESTERN JACKSON AND SOUTHEASTERN
TREMPEALEAU COUNTIES...

At 1225 AM CDT, severe thunderstorms were located along a line
extending from near Black River Falls to Onalaska, moving east at 45
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Black River Falls, Burr Oak and Mindoro around 1230 AM CDT. 

Other locations impacted by these severe thunderstorms include
Franklin, Melrose, Taylor and Stevenstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4415 9093 4415 9095 4413 9098 4408 9097
      4387 9109 4395 9130 4397 9129 4400 9129
      4405 9128 4436 9116 4433 9083
TIME...MOT...LOC 0525Z 276DEG 41KT 4432 9090 4391 9120 

HAIL...<.75IN
WIND...60MPH
 
$$

AJ
080 
WWUS53 KARX 170537
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1237 AM CDT WED MAY 17 2017

WIC053-063-121-170547-
/O.EXP.KARX.SV.W.0064.000000T0000Z-170517T0545Z/
La Crosse WI-Jackson WI-Trempealeau WI-
1237 AM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LA CROSSE...
SOUTHWESTERN JACKSON AND SOUTHEASTERN TREMPEALEAU COUNTIES WILL
EXPIRE AT 1245 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

LAT...LON 4415 9093 4415 9095 4413 9098 4408 9097
      4387 9109 4395 9130 4397 9129 4400 9129
      4405 9128 4436 9116 4433 9083
TIME...MOT...LOC 0537Z 277DEG 37KT 4431 9075 4390 9105 

$$

AJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 11:29 PM CDT, 39 minutes earlier.

Area forecast discussion, May 16, 11:29 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1129 PM CDT Tue May 16 2017

.SHORT TERM...(This evening through Wednesday)
Issued at 342 PM CDT Tue May 16 2017

All eyes on thunderstorm chances/severe potential tonight through
Wednesday. Some scattered thunderstorms will continue late this
afternoon and evening generally across the northwest third of the
forecast area where the CAP is weaker within plume of 1000 to 2500
J/kg of MLCAPE. The strongest storms will be capable of producing
large hail, damaging winds, and locally heavy rainfall.

Of greater concern will be late this evening and overnight as a
leading short-wave lifts northeastward across central MN into
northwest WI. Models in reasonable agreement showing a nocturnal
convective complex develop with this wave, impacting northeast IA,
southeast MN, and north central WI. When combined with strong
mid-level moisture advection along a strengthening low-level jet
and PWATs near 1.5 inches (2-3 standard deviations above normal),
expect periods of heavy rain. Flooding, including river flooding
and flash flooding are possible, especially for those areas across
southeast MN that received 2-5 inches of rain last night. As a
result, will issue a Flash Flood Watch for southeast MN and
Buffalo/Trempealeau Counties in WI from 02-12Z late this evening
and overnight where 1-3 inches (locally more) of rain are
possible. See hydrology discussion below for additional details.
Outside of the heavy rain threat, instability/shear profiles still
support large hail and damaging winds as well.

For Wednesday, the cut-off closed low across AZ will eject
northeastward and near the NE/SD/IA border by 00Z Thursday. Strong
deep layer shear will accompany this wave, although instability is
still in question as the warm sector looks quite messy with the
potential for substantial cloud cloud. If higher instability can
be realized, strong to severe storms are once again possible for
much of the area. With no real change in air mass, additional
heavy rainfall is also possible, but will address that issue and
possible headlines after tonight's convection.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 252 PM CDT Tue May 16 2017

Thursday still looking mostly dry with short-wave ridging aloft.
That said, it will be cloudy and cool with a brisk north-northwest
wind. Temperatures only expected to reach the mid 50s to mid 60s
for most places. Shower chances return Friday as a weak short-wave
attempts to undercut the ridge, but with instability well south of
the area, not expecting any thunder at this time. Unseasonably
cool, cloudy conditions will continue with highs in the 50s.

Friday night through Tuesday, the main concern will be a strong
upper-level low moving through the Northern Plains region. There
are only minor differences on the placement of the attendant
surface low between the GFS and ECMWF, and both bring the center
of the surface low generally over our area. This should bring a
prolonged period of rain showers and below normal temperatures to
our area this weekend. The bulk of the rain looks to fall on
Saturday, with the system departing by late Sunday. We will remain
in an active pattern into next week, with another shortwave
swinging down from Canada late Monday into Tuesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1129 PM CDT Tue May 16 2017

A vigorous sfc thru mid level low is going to lift NE into and
across the Upper Midwest today and tonight. This will bring rounds
of SHRA/TSRA to the area thru much of this taf period. Difficult to
time these rounds which could result in extended periods of VCTS/CB
in the tafs. Tried to only include VCTS/CB/TSRA in tafs during the
periods of stronger lift/forcing. One of the in the overnight hours
this morning as abundant moisture and widespread ongoing convection
streams NE out of IA. A general lull thru the morning with mainly
some -SHRA in/around the area. Another round of stronger/deeper lift
then set to spread across the area during the late afternoon/early
evening hours. For now only included VCTS/CB in roughly the 21-03z
period. Cigs/vsbys generally looking to remain vfr, thru today,
except in any heavier SHRA/TSRA cores. Cloud decks then look to
lower thru Wed night as the mid level low and cooling aloft moves
across the region. Variable/gusty winds near any TSRA thru Wed
evening, otherwise winds to mainly be SW to SE at 10-20kt this taf
period.

 &&

.HYDROLOGY...
Issued at 248 PM CDT Tue May 16 2017

A swath of 2-5 inches of rain fell last night across portions of
southeast MN from north of Dodge Center and Rochester through much
of Winona County and into northern Houston County. Smaller rivers
and streams responded rapidly to this rainfall with some localized
flooding. An additional 1-3 inches (possibly more) are possible
late this evening and overnight as another convective complex
moves across the region. With wet soils and elevated water levels
from last night, any additional rainfall may result in flash
flooding and/or river flooding. As a result, a Flash Flood Watch
is in effect tonight for southeast MN into portions of north-
central WI.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch from 9 PM CDT this evening through Wednesday
     morning for WIZ032-033.

MN...Flash Flood Watch from 9 PM CDT this evening through Wednesday
     morning for MNZ079-086>088-094>096.

IA...None.
&&

SHORT TERM...Rogers
LONG TERM....Rogers/Hollan
AVIATION.....RRS
HYDROLOGY....Rogers
Hazardous weather outlook, May 16, 4:38 PM CDT, 7 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
438 PM CDT Tue May 16 2017

MNZ079-086>088-094>096-WIZ032-033-172145-
Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Buffalo-
Trempealeau-
438 PM CDT Tue May 16 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota and west central Wisconsin.

.DAY ONE...Late this Afternoon and Tonight

A Flash Flood Watch is in effect tonight across southeast
Minnesota into western Wisconsin. Thunderstorms moving through
tonight may produce 1-3 inches of rain. Locally higher amounts are
possible for areas that see repeated strong thunderstorms. This
heavier rainfall may result in flash flooding and river flooding.

In addition, thunderstorms late this afternoon through tonight
could be strong to severe, capable of producing large hail and
damaging wind.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances continue Wednesday into Wednesday evening. A
few storms Wednesday afternoon and evening could be strong to
severe, capable of producing hail, gusty winds and locally heavy
rainfall.

Another round of widespread rain looks to spread across the area
Friday into Saturday night, with amounts of 3/4 inch to locally 2
inches appearing likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later this evening. Severe
weather reports, including heavy rainfall and flooding are
appreciated through tonight.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>011-018-019-029-030-WIZ034-041>044-053>055-061-172145-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford-
Richland-Grant-
438 PM CDT Tue May 16 2017

This Hazardous Weather Outlook is for portions of northeast
Iowa...and southwest into central Wisconsin.

.DAY ONE...Late this Afternoon and Tonight

Thunderstorms are possible through tonight across northeast Iowa
and southwest into central Wisconsin. Some storms may be strong
to possibly severe with large hail, damaging winds, and locally
heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances continue Wednesday into Wednesday evening. A
few storms Wednesday afternoon and evening could be strong to
severe, capable of producing hail, gusty winds, and locally heavy
rainfall.

Another round of widespread rain looks to spread across the area
Friday into Saturday night, with amounts of 3/4 inch to locally 2
inches appearing likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later this evening. Severe
weather reports, including heavy rainfall are appreciated through
tonight.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ017-029-172145-
Taylor-Clark-
438 PM CDT Tue May 16 2017

This Hazardous Weather Outlook is for a portion of north central
Wisconsin.

.DAY ONE...Late this Afternoon into Tonight

A Tornado Watch is in effect until 10 pm this evening.

Thunderstorms are likely through tonight across north central
Wisconsin. Some storms may be severe with large hail, damaging
winds, isolated tornadoes, and locally heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances continue Wednesday into Wednesday evening. A
few storms Wednesday afternoon and evening could be strong to
severe, capable of producing hail and gusty winds. Locally heavy
rains remain possible as well.

Another round of widespread rain looks to spread across the area
Friday into Saturday night, with amounts of 3/4 inch to locally 2
inches appearing likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening. Severe
weather reports, including heavy rainfall are appreciated through
tonight.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DAS/Rogers

In the hours before

Local storm report, May 16, 11:13 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1113 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     COLWELL                 43.16N 92.59W
05/16/2017  M51 MPH          FLOYD              IA   PUBLIC

1050 PM     HAIL             COLWELL                 43.16N 92.59W
05/16/2017  E0.25 INCH       FLOYD              IA   PUBLIC

&&
Local storm report, May 16, 11:15 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1115 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             5 SE NEW HAVEN          43.23N 92.59W
05/16/2017  E0.75 INCH       MITCHELL           IA   PUBLIC

1100 PM     TSTM WND GST     5 SE NEW HAVEN          43.23N 92.59W
05/16/2017  M50 MPH          MITCHELL           IA   PUBLIC

&&
Local storm report, May 16, 11:29 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1129 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     NON-TSTM WND GST DODGE CENTER            44.03N 92.85W
05/16/2017  M48 MPH          DODGE              MN   AWOS

&&

SHEA
Local storm report, May 16, 11:37 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1137 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     TSTM WND GST     6 W HARMONY             43.56N 92.13W
05/16/2017  M55 MPH          FILLMORE           MN   AMATEUR RADIO

&&

SHEA
Local storm report, May 16, 11:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1151 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             JUMP RIVER              45.36N 90.80W
05/16/2017  E1.00 INCH       TAYLOR             WI   CO-OP OBSERVER

            QUARTER SIZE HAIL AND SMALL BRANCHES DOWN.

0744 PM     HAIL             MONDOVI                 44.56N 91.67W
05/16/2017  E0.50 INCH       BUFFALO            WI   CO-OP OBSERVER

0822 PM     HAIL             MAZEPPA                 44.27N 92.54W
05/16/2017  E0.25 INCH       WABASHA            MN   LAW ENFORCEMENT

0930 PM     HAIL             1 SSW GILMANTON         44.46N 91.68W
05/16/2017  M1.00 INCH       BUFFALO            WI   LAW ENFORCEMENT

0940 PM     HAIL             5 NE PLAINVIEW          44.22N 92.09W
05/16/2017  E0.88 INCH       WABASHA            MN   PUBLIC

0947 PM     HAIL             CHIMNEY ROCK            44.47N 91.42W
05/16/2017  E0.75 INCH       TREMPEALEAU        WI   911 CALL CENTER

0947 PM     HAIL             2 SSW STRUM             44.53N 91.40W
05/16/2017  E0.75 INCH       TREMPEALEAU        WI   911 CALL CENTER

0957 PM     TSTM WND DMG     2 N WHITEHALL           44.39N 91.31W
05/16/2017                   TREMPEALEAU        WI   911 CALL CENTER

            POWER LINES DOWN AND POWER OUTAGES IN MANY
            COMMUNITIES ACROSS NORTHERN HALF OF COUNTY.

1004 PM     HAIL             1 W INDEPENDENCE        44.36N 91.44W
05/16/2017  E1.00 INCH       TREMPEALEAU        WI   LAW ENFORCEMENT

1014 PM     HAIL             7 NNE NORTHFIELD        44.56N 91.06W
05/16/2017  E1.00 INCH       JACKSON            WI   TRAINED SPOTTER

1034 PM     TSTM WND DMG     NORA SPRINGS            43.14N 93.01W
05/16/2017                   FLOYD              IA   911 CALL CENTER

            LOTS OF TREES DOWN ON WEST END OF COUNTY AND
            POWER OUTAGES IN NORA SPRINGS.

1036 PM     HAIL             7 SE RIPLINGER          44.74N 90.32W
05/16/2017  E0.25 INCH       CLARK              WI   TRAINED SPOTTER

1037 PM     TSTM WND GST     AUSTIN                  43.67N 92.97W
05/16/2017  M43 MPH          MOWER              MN   AWOS

1046 PM     TSTM WND GST     2 E CHARLES CITY        43.07N 92.64W
05/16/2017  M48 MPH          FLOYD              IA   AWOS

            AT AIRPORT.

1047 PM     HAIL             2 SSW ROCHESTER         43.99N 92.49W
05/16/2017  M0.75 INCH       OLMSTED            MN   BROADCAST MEDIA

            REPORTED BY KAAL TV.

1050 PM     TSTM WND GST     COLWELL                 43.16N 92.59W
05/16/2017  M51 MPH          FLOYD              IA   PUBLIC

1050 PM     HAIL             COLWELL                 43.16N 92.59W
05/16/2017  E0.25 INCH       FLOYD              IA   PUBLIC

1100 PM     TSTM WND GST     5 SE NEW HAVEN          43.23N 92.59W
05/16/2017  M50 MPH          MITCHELL           IA   PUBLIC

1100 PM     HAIL             5 SE NEW HAVEN          43.23N 92.59W
05/16/2017  E0.75 INCH       MITCHELL           IA   PUBLIC

1104 PM     TSTM WND DMG     2 W OSAGE               43.28N 92.85W
05/16/2017                   MITCHELL           IA   LAW ENFORCEMENT

            TREES BLOWN DOWN BETWEEN OSAGE AND MITCHELL.

1110 PM     TSTM WND DMG     ALTA VISTA              43.20N 92.42W
05/16/2017                   CHICKASAW          IA   FIRE DEPT/RESCUE

            TREES BLOWN DOWN.

1114 PM     NON-TSTM WND GST DODGE CENTER            44.03N 92.85W
05/16/2017  M48 MPH          DODGE              MN   AWOS

1136 PM     TSTM WND GST     4 ESE GREENLEAFTON      43.56N 92.13W
05/16/2017  M55 MPH          FILLMORE           MN   AMATEUR RADIO

&&

SHEA
Local storm report, May 17, 12:02 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1202 AM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND GST     ROCHESTER AIRPORT       43.91N 92.50W
05/16/2017  M58 MPH          OLMSTED            MN   ASOS

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:16 PM CDTSevere Thunderstorm WarningARXBuffalo44 min
May 16, 7:47 PM CDTSevere Thunderstorm WarningARXTrempealeau28 min
May 16, 8:38 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau52 min
May 16, 8:47 PM CDTSevere Thunderstorm WarningARXClark, Taylor28 min
May 16, 8:53 PM CDTSevere Thunderstorm WarningARXBuffalo52 min
May 16, 9:33 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau72 min
May 16, 9:44 PM CDTFlash Flood WarningARXBuffalo, Trempealeau4 hr
May 16, 9:57 PM CDTSevere Thunderstorm WarningARXClark, Jackson93 min
May 16, 11:07 PM CDTRiver Flood WarningARXBuffalo, Trempealeau9 days
May 17, 12:04 AM CDTFlash Flood WarningARXBuffalo, Jackson, Trempealeau116 min
May 17, 1:51 AM CDTAreal Flood WarningARXBuffalo, Jackson, Trempealeau6 hr
May 17, 7:03 AM CDTAreal Flood WarningARXBuffalo, Jackson, Trempealeau39 hr
May 17, 9:22 AM CDTRiver Flood WarningARXJackson4 days
May 17, 9:22 AM CDTRiver Flood WarningARXLa Crosse, Trempealeau5 days
May 17, 9:28 AM CDTRiver Flood WarningARXBuffalo, Trempealeau66 hr
May 17, 12:09 PM CDTSpecial Weather StatementARXLa Crosse, Trempealeau51 min
May 17, 12:54 PM CDTSpecial Weather StatementARXClark, Jackson, Trempealeau51 min
May 17, 1:20 PM CDTSpecial Weather StatementARXClark25 min
May 17, 1:42 PM CDTSpecial Weather StatementARXClark63 min
May 17, 2:16 PM CDTSpecial Weather StatementARXTaylor29 min
May 17, 2:48 PM CDTSpecial Weather StatementARXAdams, Juneau27 min
May 17, 4:22 PM CDTSevere Thunderstorm WarningARXCrawford38 min
May 17, 4:29 PM CDTSevere Thunderstorm WarningARXBuffalo46 min
May 17, 4:41 PM CDTSevere Thunderstorm WarningARXLa Crosse, Trempealeau49 min
May 17, 4:53 PM CDTSevere Thunderstorm WarningARXVernon38 min
May 17, 5:06 PM CDTSevere Thunderstorm WarningARXCrawford, Grant, Richland, Vernon39 min
May 17, 5:09 PM CDTTornado WarningARXLa Crosse20 min
May 17, 5:17 PM CDTAreal Flood AdvisoryARXLa Crosse58 min
May 17, 5:24 PM CDTSevere Thunderstorm WarningARXLa Crosse, Monroe51 min
May 17, 5:26 PM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Monroe, Trempealeau49 min
May 17, 5:31 PM CDTTornado WarningARXJackson24 min
May 17, 5:43 PM CDTSevere Thunderstorm WarningARXRichland, Vernon33 min
May 17, 5:46 PM CDTTornado WarningARXRichland, Vernon17 min
May 17, 5:52 PM CDTSevere Thunderstorm WarningARXClark, Jackson38 min
May 17, 5:55 PM CDTSevere Thunderstorm WarningARXJackson, Juneau, Monroe65 min
May 17, 6:04 PM CDTTornado WarningARXClark, Jackson23 min
May 17, 6:07 PM CDTTornado WarningARXJackson, Juneau, Monroe16 min
May 17, 6:26 PM CDTSevere Thunderstorm WarningARXAdams34 min
May 17, 6:29 PM CDTSevere Thunderstorm WarningARXClark31 min
May 17, 6:39 PM CDTSevere Thunderstorm WarningARXClark, Taylor66 min
May 17, 6:56 PM CDTSevere Thunderstorm WarningARXAdams14 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.